IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Software Science (SS) [schedule] [select]
Chair Kozo Okano (Shinshu Univ.)
Vice Chair Yoshiki Higo (Osaka Univ.)
Secretary Shinpei Ogata (Shinshu Univ.), Shinpei Hayashi (Tokyo Inst. of Tech.)
Assistant Shinsuke Matsumoto (Osaka Univ.)

Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Takuya Saruwatari (NTT Data)
Vice Chair Yoshinori Tanabe (Tsurumi Univ.)
Secretary Hideharu Kojima (Osaka Inst. of Tech.), Yutaro Kashiwa (NAIST)
Assistant Yoshitaka Aoki (BIPROGY), Hiroki Horita (Ibaraki Univ.)

Special Interest Group on Software Engineering (IPSJ-SE) [schedule] [select]

Conference Date Thu, Jul 28, 2022 13:25 - 18:25
Fri, Jul 29, 2022 09:00 - 18:20
Sat, Jul 30, 2022 09:00 - 11:45
Topics  
Conference Place Hokkaido Jichiro Kaikan 4F Hole / Virtual (Zoom) 
Address 7-5-3 Kita6-jonishi Kita-ku, Sapporo-shi, Hokkaido 060-0806 Japan https://h-jichirokaikan.jp/
Transportation Guide You can get your Zoom link for the participation after the registration for Zoom.
https://shinshu-u-ac-jp.zoom.us/meeting/register/tJ0ud-6rqTkoHN3T8pb2fz53FBnsvrwFr9n2
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SS, KBSE.

Thu, Jul 28 PM  Session-1 : SIGSS-1
13:25 - 14:20
  13:25-13:30 ( 5 min. )
(1)
SS
13:30-13:55 SS2022-1 KBSE2022-11
(2)
SS
13:55-14:20 SS2022-2 KBSE2022-12
  14:20-14:35 Break ( 15 min. )
Thu, Jul 28 PM  Session-2 : SIGSE-1
14:35 - 15:50
(3) 14:35-15:00  
(4) 15:00-15:25  
(5) 15:25-15:50  
  15:50-16:05 Break ( 15 min. )
Thu, Jul 28 PM  Session-3 : KBSE-1
16:05 - 17:20
(6)
KBSE
16:05-16:30 Detecting adversarial images in a classification system with a hidden neural network SS2022-3 KBSE2022-13 Michele Fontanesi, Akihiro Tabuchi, Thang Dang, Tsuguchika Tabaru (Fujitsu)
(7)
KBSE
16:30-16:55 Deep Learning Power Analysis Against Protected PRINCE SS2022-4 KBSE2022-14 Shu Takemoto, Yoshiya Ikezaki, Yusuke Nozaki, Masaya Yoshikawa (Meijo Univ.)
(8)
KBSE
16:55-17:20 Development of ontology for a chatbot with frequently updated knowledge SS2022-5 KBSE2022-15 Shigenori Takeda, Takako Nakatani (OUJ)
  17:20-17:35 Break ( 15 min. )
Thu, Jul 28 PM  Session-4 : SIGSE-2
17:35 - 18:25
(9) 17:35-18:00  
(10) 18:00-18:25  
Fri, Jul 29 AM  Session-5 : SIGSS-2
09:00 - 10:15
(11)
SS
09:00-09:25 SS2022-6 KBSE2022-16
(12)
SS
09:25-09:50 SS2022-7 KBSE2022-17
(13)
SS
09:50-10:15 Exploring Suggestion Methods of Proper Program Elements to Learn for Programming Beginner SS2022-8 KBSE2022-18 Yuki Manabe (Univ. Fukuchiyama)
  10:15-10:30 Break ( 15 min. )
Fri, Jul 29 AM  Session-6 : SIGSE-3
10:30 - 11:45
(14) 10:30-10:55  
(15) 10:55-11:20  
(16) 11:20-11:45  
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Jul 29 PM  Session-7 : SIGSS-3
13:00 - 14:15
(17)
SS
13:00-13:25 Verification of Implementable Timed Automata via Satisfiability Checking SS2022-9 KBSE2022-19 Seiichiro Tachi, Shoji Yuen (Nagoya Univ.)
(18)
SS
13:25-13:50 Fault Localization for RNNs Based on Probabilistic Automata and n-grams SS2022-10 KBSE2022-20 Yuta Ishimoto, Masanari Kondo, Naoyasu Ubayashi, Yasutaka Kamei (Kyushu Univ.)
(19)
SS
13:50-14:15 SS2022-11 KBSE2022-21
  14:15-14:30 Break ( 15 min. )
Fri, Jul 29 PM  Session-8 : KBSE-2
14:30 - 15:45
(20)
KBSE
14:30-14:55 Analysing Learning Behaviors and Interactions Regarding Improvement or Deterioration of Artifacts in Pair Modeling SS2022-12 KBSE2022-22 Toshiki Nishio, Kousuke Mouri (Hiroshima City Univ.), Takahumi Tanaka (Tamagawa Univ.), Masaru Okamoto, Yukihiro matsubara (Hiroshima City Univ.)
(21)
KBSE
14:55-15:20 Differential analysis between activity diagrams before/after modifications SS2022-13 KBSE2022-23 Hayato Okamoto, Takayuki Omori, Atsushi Ohnishi (Ritsumeikan U.)
(22)
KBSE
15:20-15:45 A Proposal on Data Driven Process Design Method SS2022-14 KBSE2022-24 Shuichiro Yamamoto (IPUT in Nagoya), Junko Hosomi (CJQCA)
  15:45-16:00 Break ( 15 min. )
Fri, Jul 29 PM  Session-9 : SIGSS-4
16:00 - 17:15
(23)
SS
16:00-16:25 Investigation of open source Android application buildability SS2022-15 KBSE2022-25 Yo Koike (Osaka Univ.), Yuki Manabe (The Univ of Fukuchiyama), Makoto Matsushita (Osaka Univ.), Katsuro Inoue (Nanzan Univ)
(24)
SS
16:25-16:50 Recovering build-reproducible Dockerfile based on Docker image analysis SS2022-16 KBSE2022-26 Ayaka Kinoshita, Takashi Kobayashi (Tokyo Tech.)
(25)
SS
16:50-17:15 A Tentative Method to Automatically Generate Logs for Analyzing Relations between Configurations and Logs for Docker-based Web Application SS2022-17 KBSE2022-27 Hiroki Kasai (Shinshu Univ.), Satoshi Yazawa (VR), Shinpei Ogata, Kozo Okano (Shinshu Univ.)
  17:15-17:30 Break ( 15 min. )
Fri, Jul 29 PM  Session-10 : SIGSE-4
17:30 - 18:20
(26) 17:30-17:55  
(27) 17:55-18:20  
Sat, Jul 30 AM  Session-11 : SIGSE-5
09:00 - 10:15
(28) 09:00-09:25  
(29) 09:25-09:50  
(30) 09:50-10:15  
  10:15-10:30 Break ( 15 min. )
Sat, Jul 30 AM  Session-12 : SIGSS-5
10:30 - 11:45
(31)
SS
10:30-10:55 The Use of Review Effort Objective for Search-based Refactoring Recommendation SS2022-18 KBSE2022-28 Lei Chen, Shinpei Hayashi (Tokyo Tech)
(32)
SS
10:55-11:20 A Preliminary Study of Self-Admitted Technical Debt in Quantum Programming SS2022-19 KBSE2022-29 Yoshisato Nagahama, Masanari Kondo, Yasutaka Kamei, Naoyasu Ubayashi (Kyushu Univ.)
(33)
SS
11:20-11:45 SPDX file generation tool for Debian packages including dependency relations SS2022-20 KBSE2022-30 Taketo Tanabe (Osaka Univ.), Yuki Manabe (Fukuchiyama Univ.), Tetsuya Kanda (Osaka Univ.), Katsuro Inoue (Nanzan Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SS Technical Committee on Software Science (SS)   [Latest Schedule]
Contact Address Shinpei Ogata (Shinshu Univ.)
E-: ogata [at] cs.shinshu-u.ac.jp 
Announcement Latest information will be presented on the homepage:
https://www.ieice.org/iss/ss/
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address KBSE Staff ML
E-: kb-sff 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/
IPSJ-SE Special Interest Group on Software Engineering (IPSJ-SE)   [Latest Schedule]
Contact Address Shinpei Ogata (Shinshu Univ.) E-: ogata [at] cs.shinshu-u.ac.jp
Hironori Takeuchi (Musashi Univ.) E-: h.takeuchi [at] cc.musashi.ac.jp 
Announcement Latest information will be presented on the homepage:
https://www.sigse.jp/


Last modified: 2022-07-26 20:37:29


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SS Schedule Page]   /   [Return to KBSE Schedule Page]   /   [Return to IPSJ-SE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan